# SDR HALA9800126

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 12 - NR 3 THROTTLE STIFF WHEN RETARDED.  RE-TORQUED CLUTCH SHAFT RETAINING NUT AND ADJUSTED NR 3 THROTTLE CLUTCH TENSION PUSH/PULL FORCE CHECKS OK AT 4 POUNDS.  THROTTLE FORCE WITHIN LIMITS PER MM 76-11-00.  (X)
